# SDR VNAA20250525018

- Difficulty date: March 30, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: BA67039313901
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL TRIPLER PROTECTOR PLATE BTW FS 893.00 TO FS 909.00, AT STGR 27.  EXTERNAL PROTECTOR PLATE BTW FS 893.00 TO FS 909.00, AT STGR 27 WAS REPLACED PER CRJ-700 SRM 51-41-02-001-001-A01
